<  Back to the Polytechnique Montréal portal

Bounds and heuristics for the shortest capacitated paths problem

M.-C. Costa, Alain Hertz and M. Mittaz

Article (2002)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/26721/
Journal Title: Journal of Heuristics (vol. 8, no. 4)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1015492014030
Official URL: https://doi.org/10.1023/a%3a1015492014030
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Costa, M.-C., Hertz, A., & Mittaz, M. (2002). Bounds and heuristics for the shortest capacitated paths problem. Journal of Heuristics, 8(4), 449-465. https://doi.org/10.1023/a%3a1015492014030

Statistics

Dimensions

Repository Staff Only

View Item View Item